On Polar Polytopes and the Recovery of Sparse Representations
Title: | On Polar Polytopes and the Recovery of Sparse Representations |
---|---|
Authors: | Plumbley, M. D. |
Source: | IEEE Transactions on Information Theory IEEE Trans. Inform. Theory Information Theory, IEEE Transactions on. 53(9):3188-3195 Sep, 2007 |
Database: | IEEE Xplore Digital Library |
ISSN: | 00189448 15579654 |
---|---|
DOI: | 10.1109/TIT.2007.903129 |
Published in: | IEEE Transactions on Information Theory, Information Theory, IEEE Transactions on, IEEE Trans. Inform. Theory |